BibTeX record journals/siamdm/Cai93

download as .bib file

@article{DBLP:journals/siamdm/Cai93,
  author    = {Jiazhen Cai},
  title     = {Counting Embeddings of Planar Graphs Using {DFS} Trees},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {6},
  number    = {3},
  pages     = {335--352},
  year      = {1993},
  url       = {https://doi.org/10.1137/0406027},
  doi       = {10.1137/0406027},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/Cai93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier